Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Positive STD, continuous discharge post stopping zithromax. Solution?

goodmorning doc..pls i just want to ask this friend has possitive std and treated by the doc and gave her medication a medicine zitrhomax for 10 days 500ml..after taking this she stopped it and she never go back to doctor for follow up check up... and now she is having again discharged.. what she will do? what medicine she can be take to drink to stoped the discharged. pls help her.. thanks..
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Probably, Your friend has pelvic inflammatory disease and Dr prescribed Azithromycin. She has erred by not taking the medicines properly. it is a chronic and relapsing both the partners should be treated simultaneously otherwise bythe time, one gets rid of the germs, the other partner will transmit again so I advice both of you to take full treatment of about 2 weeks and use condom for sex during the time of treatment
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor